Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 183, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 18, 2012, 5:11 PM EDT for 6 counties in Kentucky; Brown County, Clermont County, Ohio. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2012, 5:11 PM EDT (21:11 UTC)
- Expired
- Jul 18, 2012, 6:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Bracken County, KY, Campbell County, KY, Grant County, KY, Kenton County, KY, Pendleton County, KY, Robertson County, KY, Brown County, OH, Clermont County, OH
The radar
The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 5:20 PM EDT | TSTM WND DMG | 1 W Rock Springs, KY | SEVERAL TREES DOWN NEAR KENTUCKY ROUTE 8. |
| Jul 18, 5:30 PM EDT | TSTM WND DMG | Falmouth, KY | SEVERAL REPORTS OF TREES DOWN AROUND PENDLETON COUNTY |
| Jul 18, 5:44 PM EDT | TSTM WND DMG | 1 E Williamstown, KY | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2497 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
249
WUUS51 KILN 182111
SVRILN
KYC023-037-081-117-191-201-OHC015-025-182200-
/O.NEW.KILN.SV.W.0183.120718T2111Z-120718T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
511 PM EDT WED JUL 18 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRACKEN COUNTY IN NORTHERN KENTUCKY...
SOUTHERN CAMPBELL COUNTY IN NORTHERN KENTUCKY...
EASTERN GRANT COUNTY IN NORTHERN KENTUCKY...
KENTON COUNTY IN NORTHERN KENTUCKY...
PENDLETON COUNTY IN NORTHERN KENTUCKY...
ROBERTSON COUNTY IN NORTHERN KENTUCKY...
WESTERN BROWN COUNTY IN SOUTHWEST OHIO...
SOUTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...
* UNTIL 600 PM EDT.
* AT 506 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM FELICITY TO FISKBURG...MOVING SOUTH AT
30 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE IN
CLERMONT COUNTY OHIO.
* LOCATIONS IMPACTED INCLUDE...
AUGUSTA...
FALMOUTH...
BROOKSVILLE...
IN ADDITION...NEVILLE...MOUNT AUBURN...
FOSTER...GREENWOOD...CHILO...WILLOW GROVE...BRADFORD AND KNOXVILLE
ARE NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO.
&&
LAT...LON 3849 8418 3852 8419 3855 8417 3855 8421
3858 8421 3856 8441 3853 8443 3853 8447
3850 8450 3848 8458 3880 8454 3888 8450
3889 8399 3882 8388 3862 8398 3844 8404
TIME...MOT...LOC 2111Z 340DEG 23KT 3884 8414 3877 8448
$$
HATZOS3 follow-up statements
801
WWUS51 KILN 182126
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
526 PM EDT WED JUL 18 2012
KYC023-037-081-117-191-201-OHC015-025-182200-
/O.CON.KILN.SV.W.0183.000000T0000Z-120718T2200Z/
KENTON KY-PENDLETON KY-ROBERTSON KY-BRACKEN KY-CAMPBELL KY-GRANT KY-
BROWN OH-CLERMONT OH-
526 PM EDT WED JUL 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN CLERMONT...WESTERN BROWN...EASTERN GRANT...SOUTHERN
CAMPBELL...BRACKEN...ROBERTSON...PENDLETON AND KENTON COUNTIES...
AT 524 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FOSTER TO GOFORTH...MOVING SOUTH
AT 25 MPH. THESE STORMS HAVE A HISTORY OF DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
FALMOUTH...AUGUSTA AND BROOKSVILLE.
IN ADDITION...BRADFORD...GOFORTH...LENOXBURG...ROCK SPRINGS...
UTOPIA...JOHNSVILLE...HIGGINSPORT AND WOOLCUTT ARE NEAR THE PATH OF
THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3849 8418 3852 8419 3855 8417 3855 8421
3858 8421 3856 8441 3853 8443 3853 8447
3850 8450 3848 8458 3880 8454 3888 8450
3889 8399 3882 8388 3862 8398 3844 8404
TIME...MOT...LOC 2126Z 340DEG 23KT 3878 8419 3868 8444
$$
HATZOS786
WWUS51 KILN 182147
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
547 PM EDT WED JUL 18 2012
KYC037-117-OHC015-025-182157-
/O.CAN.KILN.SV.W.0183.000000T0000Z-120718T2200Z/
KENTON KY-CAMPBELL KY-BROWN OH-CLERMONT OH-
547 PM EDT WED JUL 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLERMONT...WESTERN
BROWN...SOUTHERN CAMPBELL AND KENTON COUNTIES HAS BEEN CANCELLED...
THE STORMS HAVE MOVED SOUTH OF CLERMONT...BROWN...CAMPBELL AND
KENTON COUNTIES.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3849 8417 3852 8419 3855 8417 3855 8421
3858 8421 3856 8441 3853 8443 3853 8447
3850 8450 3848 8458 3879 8454 3881 8441
3880 8421 3877 8408 3879 8395 3877 8391
3844 8404
TIME...MOT...LOC 2147Z 340DEG 23KT 3865 8413 3855 8438
$$
KYC023-081-191-201-182200-
/O.CON.KILN.SV.W.0183.000000T0000Z-120718T2200Z/
PENDLETON KY-ROBERTSON KY-BRACKEN KY-GRANT KY-
547 PM EDT WED JUL 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EASTERN GRANT...BRACKEN...ROBERTSON AND PENDLETON COUNTIES...
AT 542 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BROOKSVILLE TO
MCKINNEYSBURG...MOVING SOUTH AT 25 MPH.
THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF BRACKEN...EASTERN
GRANT...PENDLETON AND ROBERTSON COUNTIES...INCLUDING...
PARINA...HITTVILLE...PETRA...GERMANTOWN...ABIGAIL...
MILFORD...STONEWALL...AND SANTA FE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO
PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3849 8417 3852 8419 3855 8417 3855 8421
3858 8421 3856 8441 3853 8443 3853 8447
3850 8450 3848 8458 3879 8454 3881 8441
3880 8421 3877 8408 3879 8395 3877 8391
3844 8404
TIME...MOT...LOC 2147Z 340DEG 23KT 3865 8413 3855 8438
$$
HATZOS591
WWUS51 KILN 182200
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
600 PM EDT WED JUL 18 2012
KYC023-081-191-201-182210-
/O.EXP.KILN.SV.W.0183.000000T0000Z-120718T2200Z/
PENDLETON KY-ROBERTSON KY-BRACKEN KY-GRANT KY-
600 PM EDT WED JUL 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRANT...BRACKEN...
ROBERTSON AND PENDLETON COUNTIES HAS EXPIRED...
THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. OCCASIONAL
GUSTY WINDS AND HEAVY RAINFALL WILL REMAIN POSSIBLE WITH ADDITIONAL
THUNDERSTORMS THROUGH 630 PM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3849 8417 3852 8419 3855 8417 3855 8421
3858 8421 3856 8441 3853 8443 3853 8447
3850 8450 3848 8458 3879 8454 3881 8441
3880 8421 3877 8408 3879 8395 3877 8391
3844 8404
TIME...MOT...LOC 2200Z 340DEG 23KT 3857 8409 3847 8434
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 4:02 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 18, 4:02 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
402 PM EDT WED JUL 18 2012
.SYNOPSIS...
A COLD FRONTAL BOUNDARY WILL DROP SLOWLY SOUTH ACROSS THE
FORECAST AREA THROUGH FRIDAY NIGHT. AN UPPER LEVEL DISTURBANCE
WILL MOVE SE THROUGH THE OHIO VALLEY FRIDAY. THE FRONT AND THE
UPPER LEVEL DISTURBANCE WILL PROVIDE A FOCUS FOR THUNDERSTORM
DEVELOPMENT AS IT INTERACTS WITH THE UNSTABLE AIRMASS IN PLACE
OVER THE REGION. DRIER AIR IS EXPECTED TO ARRIVE WITH HIGH
PRESSURE ON SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
CONVECTION CONTINUED TO DEVELOP MAINLY ALONG AND NW OF THE I-71
CORRIDOR THIS AFTERNOON AS A COLD FRONT SANK INTO THE FORECAST
AREA. KEPT POPS IN LIKELY CATEGORY OVER MUCH OF THE FORECAST AREA
THIS AFTERNOON AND DECREASED POPS TO CHANCE OVERNIGHT. SOME STORMS
HAVE BEEN SEVERE THIS AFTERNOON PRODUCING MAINLY DAMAGING WINDS
AND LARGE HAIL. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9
PM THIS EVENING. LOWS TONIGHT WILL AGAIN BE IN THE 70S.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
MORE THUNDERSTORM DEVELOPMENT WILL OCCUR ON THURSDAY AS THE FRONT
DROPS SLOWLY ACROSS THE REGION. THE THREAT FOR SEVERE
THUNDERSTORMS WILL CONTINUE ON THURSDAY WITH ABUNDANT MOISTURE AND
INSTABILITY STILL PRESENT ACROSS THE FORECAST AREA. COLD ADVECTION
AND CLOUDS WILL BRING SLIGHTLY COOLER TEMPERATURES. LOOKS LIKE IT
MAY BE BORDERLINE FOR A HEAT ADVISORY IN THE SW ONLY ON THURSDAY
AND DO NOT EXPECT TO ISSUE HEAT ADVISORY FOR ELSEWHERE. THE
OVERNIGHT SHIFT WILL NEED TO LOOK CLOSELY AT WHETHER A HEAT
ADVISORY WILL BE NEEDED. HIGHS THURSDAY WILL BE IN THE UPPER 80S
EXCEPT LOWER 90S SOUTH.
THE CHANCE OF THUNDERSTORMS WILL DECREASE FROM NORTH TO SOUTH THURSDAY
NIGHT AS THE FRONT SINKS FURTHER SOUTH IN THE FORECAST AREA.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MODEL AGREEMENT FOR THE EXTENDED PERIOD IS FAIRLY GOOD...WITH
SMALL SPREADS IN GFS ENSEMBLE PLOTS EVEN THROUGH NEXT WEDNESDAY.
THE OVERALL PATTERN WILL BE THE CONTINUED DOMINANCE OF A CENTRAL
US RIDGE...WITH VARYING EFFECTS ON THE OHIO VALLEY.
A SHORTWAVE WILL BE MOVING SOUTHEAST THROUGH THE OHIO VALLEY AS
FRIDAY BEGINS...WITH THE MAJORITY OF PRECIPITATION FOCUSED IN THE
SOUTHEASTERN PORTION OF THE CWA. SURFACE HIGH PRESSURE WILL BUILD IN
THROUGH THE DAY BEHIND THE MID LEVEL SHORTWAVE...LEADING INTO DRY
CONDITIONS FOR SATURDAY AND SUNDAY. AT THE SAME TIME...THE RIDGE
WILL RE-ESTABLISH ITSELF...LEADING TO WARMING TEMPERATURES AND HIGHS
IN THE 90S AGAIN BY SUNDAY AND MONDAY.
BEYOND MONDAY...THE RIDGE WILL FLATTEN SLIGHTLY...ALLOWING THE CWA
TO ENTER A NORTHWEST FLOW REGIME WITH OCCASIONAL DISTURBANCES MOVING
FROM THE NORTHERN MISSISSIPPI VALLEY THROUGH THE MID-ATLANTIC
STATES. WHILE THESE FEATURES WILL ALMOST CERTAINLY BRING SOME
PERIODS OF CONVECTION TO THE REGION...THESE INDIVIDUAL DETAILS ARE
DIFFICULT TO PICK OUT CORRECTLY THIS FAR IN ADVANCE. SO...SLIGHT
CHANCE POPS WILL BE USED FOR TUESDAY AND WEDNESDAY...WITH JUST A
SLIGHT REDUCTION IN TEMPERATURES EACH DAY.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
QUICK AVIATION DISCUSSION WITH A WATCH OUT AND SOME CONVECTION
ALREADY GOING. UNSTABLE ATMOSPHERE ACROSS THE TAF REGION AHEAD OF
A CDFNT WILL PROMOTE SCT CONVECTION THROUGH THE AFTN. BEST
COVERAGE WILL BE ALONG THE I-70 CORRIDOR.
TSTMS SHOULD BECOME LESS NUMEROUS AFTER 02Z. REMOVED THE CHANCE OF
TSTM AFT 02Z...BUT THERE MIGHT BE A LINGERING TSTM OVERNIGHT.
FRONT WILL CONTINUE TO BE DRAPED ACROSS THE REGION INTO THU. THIS
WILL BE THE FOCUS FOR MORE CONVECTION ON THURSDAY. ADDED VCTS AFT
14-15Z ATTM.
OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH FRIDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ026-034-035-
042>046-051>056-060-062>065-070>074-078>082-088.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ061-
077.
KY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...PARKER
NEAR TERM...PARKER
SHORT TERM...PARKER
LONG TERM...HATZOS
AVIATION...SITESHazardous weather outlook, Jul 18, 9:01 AM EDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 901 AM EDT WED JUL 18 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060-062>065-070>074-078>082-088-191315- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 901 AM EDT WED JUL 18 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THUNDERSTORMS ARE LIKELY TO DEVELOP TODAY. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED AGAIN ON THURSDAY. A FEW OF THE STORMS THURSDAY AFTERNOON AND EVENING MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. OHZ061-077-191315- MONTGOMERY-HAMILTON- 901 AM EDT WED JUL 18 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THUNDERSTORMS ARE LIKELY TO DEVELOP TODAY. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED AGAIN ON THURSDAY. A FEW OF THE STORMS THURSDAY AFTERNOON AND EVENING MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jul 18, 4:24 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
424 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL HARRISON 39.25N 84.79W
07/18/2012 E0.75 INCH HAMILTON OH PUBLIC
&&
JDRLocal storm report, Jul 18, 4:32 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
432 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 1 SE LOVELAND 39.26N 84.26W
07/18/2012 E1.00 INCH CLERMONT OH AMATEUR RADIO
HAIL LASTED 15 MINUTES.
&&
JDRLocal storm report, Jul 18, 4:41 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
441 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 2 N AMELIA 39.05N 84.22W
07/18/2012 CLERMONT OH TRAINED SPOTTER
TREES AND LIMBS DOWN. ESTIMATED GUSTS UP TO 60MPH AT
TIMES.
0433 PM HEAVY RAIN 4 S MILFORD 39.12N 84.28W
07/18/2012 M1.20 INCH CLERMONT OH TRAINED SPOTTER
1.2 INCHES IN LESS THAN HALF AN HOUR, NORTH OF
I-275/SR-32 INTERCHANGE. ALSO PEA SIZE HAIL.
&&
SNYDERLocal storm report, Jul 18, 4:49 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
449 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND GST DENT 39.19N 84.66W
07/18/2012 M63 MPH HAMILTON OH TRAINED SPOTTER
&&
MJPLocal storm report, Jul 18, 5:09 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG 4 ESE BRIGHT 39.19N 84.78W
07/18/2012 HAMILTON OH AMATEUR RADIO
SEVERAL LARGE TREES DOWN INTO BUILDINGS IN WHITEWATER
TOWNSHIP IN HAMILTON COUNTY ALONG KILBY ROAD.
&&
JDRLocal storm report, Jul 18, 5:11 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
511 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TSTM WND DMG 1 NW HAMILTON 39.40N 84.58W
07/18/2012 BUTLER OH TRAINED SPOTTER
ONE LARGE TREE DOWN NEAR FORT HAMILTON HOSPITAL. TIME
ESTIMATED.
&&
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:15 AM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason | 30 min |
| Jul 18, 10:34 AM EDT | Heat Advisory | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 8 hr |
| Jul 18, 4:17 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Kenton | 43 min |
| Jul 18, 4:20 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 40 min |
| Jul 18, 4:33 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Gallatin, Kenton | 42 min |
| Jul 18, 4:48 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Kenton | 117 min |
| Jul 18, 4:48 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Campbell, Kenton, Pendleton | 42 min |
| Jul 18, 5:05 PM EDT | Flash Flood Warning | ILN | Campbell, Kenton, Pendleton | 105 min |
| Jul 18, 5:16 PM EDT | Special Weather Statement | ILN | Boone | 29 min |
| Jul 18, 5:33 PM EDT | Flash Flood Warning | ILN | Bracken, Pendleton, Robertson | 90 min |
| Jul 18, 5:40 PM EDT | Special Weather Statement | ILN | Gallatin, Grant, Owen | 35 min |
| Jul 18, 5:59 PM EDT | Special Weather Statement | ILN | Bracken, Mason, Robertson | 31 min |
| Jul 18, 6:19 PM EDT | Areal Flood Advisory | ILN | Grant, Owen, Pendleton | 86 min |
| Jul 18, 6:19 PM EDT | Special Weather Statement | ILN | Owen | 41 min |
| Jul 18, 7:16 AM EDT | Special Weather Statement | ILN | Clermont | 29 min |
| Jul 18, 7:50 AM EDT | Special Weather Statement | ILN | Brown | 25 min |
| Jul 18, 10:34 AM EDT | Excessive Heat Warning | ILN | Hamilton, Montgomery | 8 hr |
| Jul 18, 12:27 PM EDT | Special Weather Statement | ILN | Darke, Miami | 33 min |
| Jul 18, 12:56 PM EDT | Special Weather Statement | ILN | Miami | 34 min |
| Jul 18, 1:21 PM EDT | Areal Flood Advisory | ILN | Miami, Shelby | 114 min |
| Jul 18, 1:35 PM EDT | Special Weather Statement | ILN | Shelby | 25 min |
| Jul 18, 1:44 PM EDT | Special Weather Statement | ILN | Preble | 31 min |
| Jul 18, 1:50 PM EDT | Special Weather Statement | ILN | Logan | 25 min |
| Jul 18, 1:55 PM EDT | Special Weather Statement | ILN | Auglaize | 35 min |
| Jul 18, 1:58 PM EDT | Severe Thunderstorm Warning | ILN | Logan | 32 min |
| Jul 18, 2:00 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Shelby | 30 min |
| Jul 18, 2:03 PM EDT | Special Weather Statement | ILN | Madison | 27 min |
| Jul 18, 2:13 PM EDT | Special Weather Statement | ILN | Hardin | 32 min |
| Jul 18, 2:15 PM EDT | Areal Flood Advisory | ILN | Champaign, Logan, Shelby | 2 hr |
| Jul 18, 2:21 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 24 min |
| Jul 18, 2:33 PM EDT | Special Weather Statement | ILN | Greene, Madison | 27 min |
| Jul 18, 2:34 PM EDT | Areal Flood Advisory | ILN | Hardin, Logan | 86 min |
| Jul 18, 2:38 PM EDT | Areal Flood Advisory | ILN | Clark, Madison | 82 min |
| Jul 18, 2:46 PM EDT | Special Weather Statement | ILN | Hardin | 29 min |
| Jul 18, 2:49 PM EDT | Special Weather Statement | ILN | Warren | 26 min |
| Jul 18, 2:57 PM EDT | Special Weather Statement | ILN | Madison | 33 min |
| Jul 18, 2:59 PM EDT | Special Weather Statement | ILN | Delaware | 31 min |
| Jul 18, 3:05 PM EDT | Special Weather Statement | ILN | Shelby | 25 min |
| Jul 18, 3:13 PM EDT | Special Weather Statement | ILN | Warren | 32 min |
| Jul 18, 3:18 PM EDT | Special Weather Statement | ILN | Franklin | 27 min |
| Jul 18, 3:35 PM EDT | Special Weather Statement | ILN | Fairfield | 25 min |
| Jul 18, 3:36 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking | 84 min |
| Jul 18, 3:46 PM EDT | Special Weather Statement | ILN | Licking | 29 min |
| Jul 18, 3:49 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton, Warren | 41 min |
| Jul 18, 3:56 PM EDT | Special Weather Statement | ILN | Licking | 64 min |
| Jul 18, 4:06 PM EDT | Special Weather Statement | ILN | Hamilton | 24 min |
| Jul 18, 4:14 PM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton, Warren | 91 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.